Codral Day & Night 48 Tablets
Codral Day & Night Tablets are codeine free.
Use this Codral for the temporary relief of:
- headaches and fever.
- blocked/runny noses.
- body aches and pains.
Ingredients: Each tablet contains: Day: Paracetamol 500mL, Phenylephrine Hydrochloride 5mg. Night: Paracetamol 500mL, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg.
Usage: Who can use this Codral: - Adults. - Children 12 years and over. How many: Day: 2 red. Night: 2 orange as necessary. How often: Every 4-6 hours. Maximum: 6 day & 2 night tablets in 24 hours. When to stop: Adults: after 3 days. Children: after 48 hours, except on medical advice.
Precautions: Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
- Be the first to review this product
Write your review
Write Your Own Review
That's right! If your order is worth $100 or more...we will ship right to your door for FREE!
Here are some other great reasons to shop with us...
> Low Price Guarantee
> Fast Delivery Time
> Fully compliant & Trustworthy Pharmacy
> Secure, Safe & Trustworthy
> Confidential & Discreet
> Competent & Friendly Staff
Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.